Spectral curves and integrable systems
Compositio Mathematica, Volume 93 (1994) no. 3, pp. 255-290.
@article{CM_1994__93_3_255_0,
     author = {Markman, Eyal},
     title = {Spectral curves and integrable systems},
     journal = {Compositio Mathematica},
     pages = {255--290},
     publisher = {Kluwer Academic Publishers},
     volume = {93},
     number = {3},
     year = {1994},
     zbl = {0824.14013},
     mrnumber = {1300764},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__93_3_255_0/}
}
TY  - JOUR
AU  - Markman, Eyal
TI  - Spectral curves and integrable systems
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 255
EP  - 290
VL  - 93
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__93_3_255_0/
UR  - https://zbmath.org/?q=an%3A0824.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=1300764
LA  - en
ID  - CM_1994__93_3_255_0
ER  - 
%0 Journal Article
%A Markman, Eyal
%T Spectral curves and integrable systems
%J Compositio Mathematica
%D 1994
%P 255-290
%V 93
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1994__93_3_255_0
Markman, Eyal. Spectral curves and integrable systems. Compositio Mathematica, Volume 93 (1994) no. 3, pp. 255-290. http://archive.numdam.org/item/CM_1994__93_3_255_0/

[A-H-H] Adams, M.R., Harnad, J. and Hurtubise, J., Isospectral Hamiltonian flows in finite and infinite dimensions, II. Integration of flows, Commun. Math. Phys. 134 (1990), 555-585. | MR | Zbl

[A-H-P] Adams, M.R., Harnad, J. and Previato, E., Isospectral Hamiltonian flows in finite and infinite dimensions, I. Generalized Moser systems and moment maps into loop algebras, Commun. Math. Phys. 117 (1988), 451-500. | MR | Zbl

[A-I-K] Altman, A., Iarrobino, A. and Kleiman, S., Irreducibility of the Compactified Jacobian, Proc. Nordic Summer School, 1-12 (1976). | MR | Zbl

[A-vM] Adler, M. and Van Moerbeke, P., Completely integrable systems, Euclidean Lie algebras, and curves, Advances in Math. 38 (1980), 267-317. | MR | Zbl

[A-G] Arnol'D, V.I. and Givental', A.B., Symplectic geometry, in: Dynamical systems IV, (eds). Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 4, pp. 1-136) Berlin Heidelberg, Springer: New York, 1988. | MR | Zbl

[Ar] Artin, M., On Azumaya algebras and finite dimensional representations of rings, J. Algebra 2 (1969), 532-563. | MR | Zbl

[At] Atiyah, M., Vector bundles over an elliptic curve, Proc. Lond. Math. Soc. 7 (1957), 414-452. | MR | Zbl

[B] Beauville, A., Jacobiennes des courbes spectrales et systèmes Hamiltoniens complètement intégrables, Acta Math. 164 (1990), 211-235. | MR | Zbl

[B-N-R] Beauville, A., Narasimhan, M.S. and Ramanan, S., Spectral curves and the generalized theta divisor, J. Reine Angew. Math. 398 (1989), 169-179. | MR | Zbl

[D-R] Desale, U.V. and Ramanan, S., Classification of vector bundles of rank 2 on hyperelliptic curves, Invent. Math. 38 (1976), 161-185. | MR | Zbl

[Ha] Hartshorne, R., Residues and Duality, Lect. Notes Math., Vol. 20, Springer-Verlag, 1966. | MR | Zbl

[H1] Hitchin, N.J., Stable bundles and integrable systems, Duke Math. J. 54, No. 1, 91-114 (1987). | MR | Zbl

[H2] Hitchin, N.J., Flat connections and geometric quantization, Comm. Math. Phys. 131 (1990), 347-380. | MR | Zbl

[N] Newstead, P.E., Introduction to moduli problems and orbit spaces, Springer-Verlag, 1978. | MR

[N-R] Narasimhan, M.S. and Ramanan, S., Moduli of vector bundles on a compact Riemann surface, Ann. Math. 89, No 1 (1969), 19-51. | MR | Zbl

[R-S] Reyman, A.G. and Semenov-Tyan-Shansky, M.A., Group theoretical methods in the theory of finite dimensional integrable systems, in: Dynamical Systems 7 (eds.) Arnol'd, V. I. and Novikov, S. P., (EMS, vol. 16, pp. 119-193), 1987 (Russian).

[Se] Seshadri, C.S., Fibrés vectoriels sur les courbes algébriques, asterisque 96 (1982). | MR | Zbl

[Sim] Simpson, C., Moduli of representations of the fundamental group of a smooth projective variety, Preprint, Princeton University (1989).

[T-V] Treibich, A. and Verdier, J.-L., Variétés de Kritchever des Solitons Elliptiques de KP, Preprint. | MR

[Tu] Tu, L., Semistable bundles over an elliptic curve, Preprint, to appear in Adv. Math. | MR

[W] Weinstein, A., The local structure of Poisson manifolds, J. Diff. Geom. 18 (1983), 523-557. | MR | Zbl